Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 713541, 8 pages
http://dx.doi.org/10.1155/2014/713541
Research Article

A Novel Chaotic Map and an Improved Chaos-Based Image Encryption Scheme

1Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mechanical Engineering, The University of Hong Kong, Pokfulam, Hong Kong
3College of Telecommunications and Information Engineering, Nanjing University of Posts and Telecommunications, Nanjing 210003, China

Received 12 June 2014; Accepted 3 July 2014; Published 20 July 2014

Academic Editor: Qiankun Song

Copyright © 2014 Xianhan Zhang and Yang Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianhan Zhang and Yang Cao, “A Novel Chaotic Map and an Improved Chaos-Based Image Encryption Scheme,” The Scientific World Journal, vol. 2014, Article ID 713541, 8 pages, 2014. https://doi.org/10.1155/2014/713541.